Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 380874, 9 pages
http://dx.doi.org/10.1155/2014/380874
Research Article

The Kirchhoff Index of Folded Hypercubes and Some Variant Networks

1School of Mathematics Science, Anhui University, Hefei 230601, China
2Department of Mathematics, Southeast University, Nanjing 210096, China
3Anhui Xinhua University, Hefei 230088, China
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 3 November 2013; Accepted 25 November 2013; Published 16 January 2014

Academic Editor: Chuangxia Huang

Copyright © 2014 Jiabao Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Xu, Topological Strucure and Analysis of Interconnction Networks, Kluwer Academic publishers, Dordrcht, The Netherlands, 2001.
  2. D. J. Klein and M. Randić, “Resistance distance,” Journal of Mathematical Chemistry, vol. 12, no. 1–4, pp. 81–95, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. Zhou and N. Trinajstić, “A note on Kirchhoff index,” Chemical Physics Letters, vol. 455, no. 1–3, pp. 120–123, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. E. Estrada and N. Hatano, “Topological atomic displacements, Kirchhoff and Wiener indices of molecules,” Chemical Physics Letters, vol. 486, no. 4–6, pp. 166–170, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. A. D. Maden, A. S. Cevik, I. N. Cangul, and K. C. Das, “On the Kirchhoff matrix, a new Kirchhoff index and the Kirchhoff energy,” Journal of Inequalities and Applications, p. 2013:337, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Zhang, X. Jiang, and Y. Yang, “Bicyclic graphs with extremal Kirchhoff index,” Communications in Mathematical and in Computer Chemistry, vol. 61, no. 3, pp. 697–712, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Y. Zhu, D. J. Klein, and I. Lukovits, “Extensions of the Wiener number,” Journal of Chemical Information and Computer Sciences, vol. 36, no. 3, pp. 420–428, 1996. View at Google Scholar · View at Scopus
  8. I. Gutman and B. Mohar, “The quasi-Wiener and the Kirchhoff indices coincide,” Journal of Chemical Information and Computer Sciences, vol. 36, no. 5, pp. 982–985, 1996. View at Google Scholar · View at Scopus
  9. W. Xiao and I. Gutman, “Resistance distance and Laplacian spectrum,” Theoretical Chemistry Accounts, vol. 110, no. 4, pp. 284–289, 2003. View at Publisher · View at Google Scholar · View at Scopus
  10. D. Babić, D. J. Klein, I. Lukovits, S. Nikolić, and N. Trinajstić, “Resistance-distance matrix: a computational algorithm and its applications,” International Journal of Quantum Chemistry, vol. 90, no. 1, pp. 166–176, 2002. View at Publisher · View at Google Scholar
  11. J. L. Palacios and J. M. Renom, “Bounds for the Kirchhoff index of regular graphs via the spectra of their random walks,” International Journal of Quantum Chemistry, vol. 110, no. 9, pp. 1637–1641, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. I. Lukovits, S. Nikolić, and N. Trinajstić, “Resistance distance in regular graphs,” International Journal of Quantum Chemistry, vol. 71, no. 3, pp. 217–225, 1999. View at Google Scholar · View at Scopus
  13. J. L. Palacios, “Closed-form formulas for Kirchhoff index,” International Journal of Quantum Chemistry, vol. 81, no. 2, pp. 135–140, 2001. View at Google Scholar
  14. H. Zhang, Y. Yang, and C. Li, “Kirchhoff index of composite graphs,” Discrete Applied Mathematics, vol. 157, no. 13, pp. 2918–2927, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Arauz, “The Kirchhoff indexes of some composite networks,” Discrete Applied Mathematics, vol. 160, no. 10-11, pp. 1429–1440, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Bianchi, A. Cornaro, J. L. Palacios, and A. Torriero, “Bounds for the Kirchhoff index via majorization techniques,” Journal of Mathematical Chemistry, vol. 51, no. 2, pp. 569–587, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Wang, H. Hua, and D. Wang, “Cacti with minimum, second-minimum, and third-minimum Kirchhoff indices,” Mathematical Communications, vol. 15, no. 2, pp. 347–358, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. El-Amawy and S. Latifi, “Properties and performance of folded hypercubes,” IEEE Transactions on Parallel and Distributed Systems, vol. 2, no. 1, pp. 31–42, 1991. View at Publisher · View at Google Scholar · View at Scopus
  19. J. Fink, “Perfect matchings extend to Hamilton cycles in hypercubes,” Journal of Combinatorial Theory B, vol. 97, no. 6, pp. 1074–1076, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. Liu, J. Cao, X. Pan, and A. Elaiw, “The Kirchhoff index of hypercubes and related complex networks,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 543189, 7 pages, 2013. View at Publisher · View at Google Scholar
  21. M. Chen and B. X. Chen, “Spectra of folded hypercubes,” Journal of East China Normal University Nature Science, vol. 2, no. 39, pp. 39–46, 2011. View at Google Scholar
  22. X. He, H. Liu, and Q. Liu, “Cycle embedding in faulty folded hypercube,” International Journal of Applied Mathematics & Statistics, vol. 37, no. 7, pp. 97–109, 2013. View at Google Scholar · View at MathSciNet
  23. S. Cao, H. Liu, and X. He, “On constraint fault-free cycles in folded hypercube,” International Journal of Applied Mathematics and Statistics, vol. 42, no. 12, pp. 38–44, 2013. View at Google Scholar
  24. Y. Zhang, H. Liu, and M. Liu, “Cycles embedding on folded hypercubes with vertex faults,” International Journal of Applied Mathematics & Statistics, vol. 41, no. 11, pp. 58–70, 2013. View at Google Scholar · View at MathSciNet
  25. X. B. Chen, “Construction of optimal independent spanning trees on folded hypercubes,” Information Sciences, vol. 253, pp. 147–156, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. Chen, X. Guo, and S. Zhai, “Total chromatic number of folded hypercubes,” Ars Combinatoria, vol. 111, pp. 265–272, 2013. View at Google Scholar · View at MathSciNet
  27. X. Gao, Y. Luo, and W. Liu, “Kirchhoff index in line, subdivision and total graphs of a regular graph,” Discrete Applied Mathematics, vol. 160, no. 4-5, pp. 560–565, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. Z. You, L. You, and W. Hong, “Comment on “Kirchhoff index in line, subdivision and total graphs of a regular graph”,” Discrete Applied Mathematics, vol. 161, no. 18, pp. 3100–3103, 2013. View at Publisher · View at Google Scholar · View at MathSciNet